Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33629
Title: Ease distribution in relation to the X-line style jacket. Part 1 : Development of a mathematical model
Authors: Wang, Z
Newton, E
Ng, R 
Zhang, W
Keywords: Ease allowance
Ease distribution
Garment
Pattern design
Surface fitting
Issue Date: 2006
Publisher: Routledge, Taylor & Francis Group
Source: Journal of the Textile Institute, 2006, v. 97, no. 3, p. 247-256 How to cite?
Journal: Journal of the Textile Institute 
Abstract: When the three-dimensional garment style was transformed into the two-dimensional garment pattern, the information of ease distribution was crucial because the ease of the garment was one of the important elements in constructing garment style. To model the ease distribution of X-line style jackets, the ease distribution was qualitatively presented by the shapes of cross section at different altitude. The newly defined segmental girth ease allowance provided a quantitative understanding of the ease distribution. A mathematical model of ease distribution was established in the X-line style jacket by using the surface fitting approach, which may predict the ease distribution of jackets in different dimensions. The ease distribution models of bustline, waistline, and hipline in X-line style of jackets were satisfactory because of lower root-mean-square error, especially compared with the actually measured data.
URI: http://hdl.handle.net/10397/33629
ISSN: 0040-5000
EISSN: 1754-2340
DOI: 10.1533/joti.2005.0239
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
0
Citations as of Aug 15, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.